Jump to content

Severe brain fog - any tips?


[So...]

Recommended Posts

Hi everyone!

 

I really struggle with a debilitating brain fog and head pressure/pain that just seems to get worse.

 

I have been off Remeron since january. Took it on and off for a month. Been off benzo since october -21, but have taken zopiclone to sleep (did not know if this was bad?) and last two weeks taken 15 mg valium because of intense panic and akathisia.

 

My symptoms of brain fog is:

- Cant retain or remember new information. Hard to do simple tasks. My brain hurts just having a conversation. Cant read or watch tv.  Dont understand much when i read or watch tv as my brain is not processing it. Cant do simple cross Word puzzle.

 

- Always Feel foggy and spaced out. Like i am not really present and my head feels spre and congested. Its such a disturbing feeling to have in the head. I get dizzy and tingling feeling in my brain trying to focus and concentrate. I also have constant pressure in the back and i light pressur on my forehead. Also have a weird feeling of my brain being gone in the forehead (strange).

 

- Have a heavy blank mind too. Very little thoughts and no emotions or personality. Hard to come up with things to say during conversations.

 

- Also i have no visualization and cant daydream. Cant even visualize my surroundings and my imagination is gone. Its really disturbing. My head is so empty with a spaced out feeling (not a good kind).

 

- Also  tinnitus which does not make it better. My brain just feels fried.

 

Any tips on how to deal with this? Its only getting worse. Over last weeks i have used zopiclone to sleep and took 15 mg valium for my akathisa. I guess that just made it all even worse. Quit benzos in october last year.

 

Hope i have not screwd myself up and that this brain fog can lift. Would love to Feel clear-heades. How long did it take for you and did you do anything special? Anything i should avoid?

 

 

Link to comment
Share on other sites

Are you taking zopiclone and valium together? This could be the problem. Ive no experience with valium but have with zopiclone, its nasty stuff. It only has a short half life so you may be getting interdose withdrawal symptoms. If you are taking it regularly I would taper off it first. Imo it could be causing some of your symptoms
Link to comment
Share on other sites

It is best not to take any rescue doses of any type of benzo's once you've been off. I know most people get rid of their benzo's so there is no temptation to take it. I would think it could certainly make your symptoms worse.

 

Link to comment
Share on other sites

Are you taking zopiclone and valium together? This could be the problem. Ive no experience with valium but have with zopiclone, its nasty stuff. It only has a short half life so you may be getting interdose withdrawal symptoms. If you are taking it regularly I would taper off it first. Imo it could be causing some of your symptoms

 

I have quit both zopiclone and valium now. Did only take three doses 5 mg valium since quitting benzo last october. Its been a week since i took valium. Could that make the symptoms worse still?

Link to comment
Share on other sites

Over last weeks i have used zopiclone to sleep and took 15 mg valium for my akathisa. I guess that just made it all even worse.

 

Just a suggestion because of above quote

Link to comment
Share on other sites

×
×
  • Create New...